very small blisters(size of a pimple) on foot and skin around eye redness
Apr 1, 2011
Dr. Henry, I have a two part question. I have been undectable for four years now and my cd4 is 355, about a year ago I switched from Atripla to Reyataz, Norvir and Truvada. Twice in the past 2 years I have developed a sore on the bottom of my left foot. It starts out with a single clear very tiny pimple and within days, will multiply to several tiny pimples in the same area, burst with a clear to yellow fluid, and turn the area into a small sore filled with what looks to be small blisters. My Hiv doc has swabbed the fluid for a culture and no answers. Hiv doc put me on valtrex, that didnt work. Cleaning the area, swabbing with alcohol and changing socks three times a day usually clears it up within two to three weeks. Any idea what it might be. Second question, in the past year i have noticed redness, not a rash, on the skin around the outer corners of my eyes. Your thoughts on what this might be? thanks again for all you do
Response from Dr. Henry
Other infections such as methicillin resistance staph would be a particular concern. Rubbing from shoes, fungal infections, and other conditions could be involved--may need to seek consultation with dermatologist or podiatrists if problems persists. Herpes is a possibility though unusual location though can be contact from locker room, gym mat et cetera. Eye irriatation in corner of eyes if fairly common and often hard to find precise cause. Dry eyes, allergies, occasionally from increased bilirubin from atazanavir, or other conditions could be contributing. If persistent evaluation by ophthalmologist often helpful. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Why Is There No Cure For Herpes Hpv And Hiv?
- Hepatitis Negative Blood Test Results
- If You Have Sex With Someone Hiv Postive What Are The Chances Of You Becoming Infected?
- Time Period Of Hiv Symptoms
- Can Our Body Naturally Fight Off Hep C?
- Can An Hiv Positive Person Have Normal Ranges In A Cbc?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.